×

zbMATH — the first resource for mathematics

The type and the Green’s kernel of an open Riemann surface. (English) Zbl 0096.06001
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. COURANT and D. HILBERT, Methoden der mathematischen physik II, Berlin, 1937. · JFM 63.0449.05
[2] J. DENY and J. L. LIONS, LES espaces de type de beppo-Levi, Annales de l’Institut Fourier, 5, (1953-1954), pp. 305-370. · Zbl 0065.09903
[3] Mme J. LELONG-FERRAND, Représentation conforme et tronsformations à intégrale de Dirichlet bornée, Paris, 1955. · Zbl 0064.32204
[4] J. L. LIONS, Lectures on elliptic partial differential equations, Tata Institute of Fundamental Research, Bombay, 1957.
[5] J. L. LIONS, Problèmes aux limites en théorie des distributions, Acta. Math. 94, (1955), pp. 13-153. · Zbl 0068.30902
[6] B. MALGRANGE, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Annales de l’Institut Fourier, VI (1955-1956), pp. 221-354. · Zbl 0071.09002
[7] R. NEVANLINNA, Uniformisierung, Berlin, 1953. · Zbl 0053.05003
[8] A. PFLUGER, Theorie der riemannschen flächen, Berlin, 1957. · Zbl 0077.07803
[9] A. PFLUGER, Sur une propriété de l’application quasi-conforme d’une surface de Riemann ouverte, C.R. Acad. Sci (Paris), 227 (1948), 25-26. · Zbl 0030.25201
[10] G. de RHAM, Variétés différentiables, Paris, 1955. · Zbl 0065.32401
[11] L. SCHWARTZ, Théorie des distributions I, Paris, 1957. · Zbl 0078.11003
[12] H. WEYL, The method of orthogonal projection in potential theory, Duke Math. J., 7 (1940), 411-444. · JFM 66.0444.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.